CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Rennie-A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2011
Number of items: 1.

2011

Carey, Alan and Marcolli, Matilde and Rennie, Adam (2011) Modular Index Invariants of Mumford Curves. In: Noncommutative geometry, arithmetic, and related topics: proceedings of the Twenty-first Meeting of the Japan-U.S. Mathematics Institute. Johns Hopkins University Press , Baltimore, pp. 31-73. ISBN 9781421403526. https://resolver.caltech.edu/CaltechAUTHORS:20120712-101547699

This list was generated on Mon Aug 10 20:47:10 2020 PDT.